Document Type

Article

Publication Date

7-18-2016

Publication Source

Electronic Journal of Differential Equations

Abstract

In this report, we provide general theorems about boundedness or bounded in probability of solutions to nonlinear delay stochastic differential systems. Our analysis is based on the successful construction of suitable Lyapunov functionals. We offer several examples as application of our theorems.

ISBN/ISSN

1072-6691

Document Version

Published Version

Comments

This document had been made available for download in accordance with the publisher's policy on open access.

Permission documentation on file.

Publisher

Texas State University

Volume

2016

Issue

194

Volume

2016

Issue

194

Peer Reviewed

yes


Share

COinS